To wonder what this tingling is

(10 Posts)
BLTLover Mon 11-Jan-21 19:03:29

Tingling in arms and 1 leg. Been going on for a week it's so annoying. Stopped prozac 2 months ago and just started a reduced refined sugar diet could this be the cause? Will phone GP if it goes on any longer its just odd. The tingling makes me want to move all the time like restlessness

OP’s posts: |
whoamongstus Mon 11-Jan-21 19:19:47

Trapped nerve would be my first thought!

2021isgoingtobeasshitas2020 Mon 11-Jan-21 19:28:31

Definitely phone the gp. I expect you might need some bloods done first.

BLTLover Mon 11-Jan-21 20:00:18

It comes and goes. I've been doing more exercise too. I'm wondering if its sugar withdrawal because I was eating so much

OP’s posts: |
Fatherbrownsbicycle Mon 11-Jan-21 21:04:41

I didn’t have this when I gave up refund sugar but I had tingling in my hands, toes and face when I had a B12 deficiency.

NannyGythaOgg Mon 11-Jan-21 21:09:58

trapped nerve, vitamin B12 deficiency or any number of other things. Unlikely to be sugar withdrawal so speaking with a GP is important

BLTLover Mon 11-Jan-21 22:03:58

Fatherbrownsbicycle

I didn’t have this when I gave up refund sugar but I had tingling in my hands, toes and face when I had a B12 deficiency.

Did it go away with the injections?

OP’s posts: |

Advertisement

Fatherbrownsbicycle Mon 11-Jan-21 22:17:38

Yes it did, although my fingers occasionally tingle if I’m slightly overdue. My face and feet have never tingled again though.

TheMawisbraw Mon 11-Jan-21 22:25:50

I get sensations like that with low folic acid, even just borderline low affects me

DustyMaiden Mon 11-Jan-21 22:28:17

The withdrawal of Prozac can affect you for months even though it is out of your system after 25 days. It can take a long time for your body to adapt.

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in